MathSciNet Relay Station
MathSciNet bibliographic data
MR876478 (88f:57069) 57S15 (53C20 58E30)
Palais, Richard S.; Terng, Chuu-Lian A general theory of canonical forms. Trans. Amer. Math. Soc. 300 (1987), no. 2, 771–789.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement